Been on Propecia nearly 12 months getting worse what should I do? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Member
    Join Date
    Mar 2012
    Posts
    60

    Default Been on Propecia nearly 12 months getting worse what should I do?

    Hi I have been on Propecia for nearly 12 months now shedding worse than ever, I recently 3 months ago changed to Boots on finasteride to make sure it was legit and I just have the hope that the sheded hair is going to come back in the next couple of months? I also here that is good to give it 2 years especially for NW6 diffuse pattern lick myself. Any suggestions on what I should do next?

  2. #2
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    800

    Default

    Have you tried adding rogaine?

  3. #3
    Member
    Join Date
    Mar 2012
    Posts
    60

    Default

    Yes been on that for 14 months :/ my dad was nw 6 by the age of 28 so I havent got much hope gunna give it 3 more months then switch to advocart which I really dont want to do has anybody experienced what I have and come out good in the end? the strange thing is there was a stage during the 12 months where my hair seemed to thicken up so it did work then stopped thats why I think it may just be sheds ever 4 months or so?

  4. #4
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Harris View Post
    Been on Propecia nearly 12 months getting worse what should I do?
    Talk to your doctor.

  5. #5
    Member
    Join Date
    Mar 2012
    Posts
    60

    Default

    I have spoken to him he took pictures and told me to come back in 6 months if im getting worse he will put me on Advocart. Does it take some people upto 2 years to respond? I was also told that by my doctor

Similar Threads

  1. 8 months on Propecia, stronger but not thicker, 50% of Propecia theory is true now
    By manhtrangsatthu in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 08-22-2012, 08:42 PM
  2. propecia + romaine making it worse
    By jb4585 in forum Introduce Yourself & Share Your Story
    Replies: 17
    Last Post: 08-15-2012, 07:08 PM
  3. Can propecia make your hairloss worse?
    By sebasmarin in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 03-18-2011, 04:32 PM
  4. Switched from Propecia to Avodart...and.....gettin worse
    By aiyosh in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-16-2010, 04:12 PM
  5. 6 months on finasteride and laser comb; getting worse?
    By Harry West in forum Hair Transplant: Start Your Own Topic
    Replies: 9
    Last Post: 08-14-2009, 02:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Sun Exposure after Hair Transplant
02-26-2009 03:36 PM
Last Post By uniacc
Today 03:33 AM
Adventure Games
Yesterday 11:32 PM
by vobejoh
Last Post By vobejoh
Yesterday 11:32 PM
Octordle game - it will surprise you
08-04-2022 12:43 AM
by Silajay
Last Post By Filip Brains
Yesterday 10:00 AM
Dr. Bhatti |IAHRS member | Patient Result | 2231 FUE |12 moths post op
10-10-2019 01:13 AM
by Spex
Last Post By Rodneyy
Yesterday 05:18 AM
There's an app for that...
07-11-2014 10:31 AM
Last Post By andersenin
Yesterday 05:15 AM